# SDR SWAA2020081702706

- Difficulty date: July 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8131
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT ACB BS767 - BS787 RBL6 WL154. / REMOVED AND REPLACED NEW INTERCOATAL AT ACB BS767-BS787 RBL 6 ITEM 7532036 PO#794694 IAW SRM 51-40-02; 51-40-03; SRM 53-60-15-01-1 AND DWG 146A8131; DWG 146A8130. 80641U 03AUG20
